Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

New assumptions for stability analysis in elliptic optimal control problems

Abstract: This paper is dedicated to the stability analysis of the optimal solutions of a control problem associated with a semilinear elliptic equation. The linear differential operator of the equation is neither monotone nor coercive due to the presence of a convection term. The control appears only linearly, or may not even appear explicitly in the objective functional. Under new assumptions, we prove Lipschitz stability of the optimal controls and associated states with respect to not only perturbations in the equation and the objective functional but also the Tikhonov regularization parameter.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Casas E., Corella A.D., Jork N.,

 Fuente: SIAM Journal on Control and Optimization, 2023, 61(3), 1394 -1414

Editorial: Society for Industrial and Applied Mathematics

 Fecha de publicación: 12/06/2023

Nº de páginas: 21

Tipo de publicación: Artículo de Revista

 DOI: 10.1137/22M149199X

ISSN: 0363-0129,1095-7138

Proyecto español: PID2020-114837GB-I00

Autores/as

DOMÍNGUEZ CORELLA, ALBERTO

JORK, NICOLAI